Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 17, Number 6
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Almost summable sequences
J. P. King PDF
Proc. Amer. Math. Soc. 17 (1966), 1219-1225
A note on trigonometric matrices
Garret J. Etgen PDF
Proc. Amer. Math. Soc. 17 (1966), 1226-1232
A certain class of incidence matrices
D. H. Gottlieb PDF
Proc. Amer. Math. Soc. 17 (1966), 1233-1237
Polynomial approximation of functions analytic in a disk
J. T. Scheick PDF
Proc. Amer. Math. Soc. 17 (1966), 1238-1243
Some remarks about a theorem of Hartogs
Henry B. Laufer PDF
Proc. Amer. Math. Soc. 17 (1966), 1244-1249
An inequality for certain schlicht functions
Arthur Obrock PDF
Proc. Amer. Math. Soc. 17 (1966), 1250-1253
A note on branch points of minimal surfaces
Rolf Schneider PDF
Proc. Amer. Math. Soc. 17 (1966), 1254-1257
On the location of singularities at the boundary of the domain of overconvergence
G. A. Read PDF
Proc. Amer. Math. Soc. 17 (1966), 1258-1262
On an example in second order linear ordinary differential equations
D. Willett PDF
Proc. Amer. Math. Soc. 17 (1966), 1263-1266
Spectral decomposition of quasi-Montel spaces
Bertram Walsh PDF
Proc. Amer. Math. Soc. 17 (1966), 1267-1271
Holomorphic approximation on real-analytic submanifolds of a complex manifold
R. O. Wells PDF
Proc. Amer. Math. Soc. 17 (1966), 1272-1275
The shape of level curves
George Piranian PDF
Proc. Amer. Math. Soc. 17 (1966), 1276-1279
On the boundedness of solutions of second order nonlinear differential systems
John Jones PDF
Proc. Amer. Math. Soc. 17 (1966), 1280-1284
Order isomorphisms of cones
O. S. Rothaus PDF
Proc. Amer. Math. Soc. 17 (1966), 1284-1288
Circumscribing cubes of a hyperellipsoid
Douglas H. Taylor PDF
Proc. Amer. Math. Soc. 17 (1966), 1289-1296
On the coincidence of three invariant $\sigma$-algebras associated with an affine transformation
William Parry PDF
Proc. Amer. Math. Soc. 17 (1966), 1297-1302
The homogeneous Hilbert boundary problem in a Banach algebra. I
Dragiša Mitrović PDF
Proc. Amer. Math. Soc. 17 (1966), 1303-1307
On regular functions for certain Markov processes
Richard Isaac PDF
Proc. Amer. Math. Soc. 17 (1966), 1308-1313
Maximal semicharacters
Robert Kaufman PDF
Proc. Amer. Math. Soc. 17 (1966), 1314-1316
Semigroups and de Leeuw’s convexity theorem
Robert Kaufman PDF
Proc. Amer. Math. Soc. 17 (1966), 1317-1319
The maximal ideal space of functions locally approximable in a function algebra
C. E. Rickart PDF
Proc. Amer. Math. Soc. 17 (1966), 1320-1326
The integral of an invariant unimodal function over an invariant convex set—an inequality and applications
Govind S. Mudholkar PDF
Proc. Amer. Math. Soc. 17 (1966), 1327-1333
A note on compound simple games
T. Parthasarathy PDF
Proc. Amer. Math. Soc. 17 (1966), 1334-1340
A characterization of unions of two star-shaped sets
C. F. Koch and J. M. Marr PDF
Proc. Amer. Math. Soc. 17 (1966), 1341-1343
Quasi-orderings and topologies on finite sets
Henry Sharp PDF
Proc. Amer. Math. Soc. 17 (1966), 1344-1349
A characterization of the differentiable submanifolds of $R^{n}$
Sam B. Nadler PDF
Proc. Amer. Math. Soc. 17 (1966), 1350-1352
Orlicz spaces isomorphic to strictly convex spaces
K. Sundaresan PDF
Proc. Amer. Math. Soc. 17 (1966), 1353-1356
Maximal ideal spaces and $A$-convexity
D. R. Wilken PDF
Proc. Amer. Math. Soc. 17 (1966), 1357-1362
On extremal measures and subspace density. II
R. G. Douglas PDF
Proc. Amer. Math. Soc. 17 (1966), 1363-1365
Extreme points of bounded analytic functions on infinitely connected regions
Michael Voichick PDF
Proc. Amer. Math. Soc. 17 (1966), 1366-1369
On commuting transformations and roots
J. R. Blum and N. Friedman PDF
Proc. Amer. Math. Soc. 17 (1966), 1370-1374
A note on the extension of associative products
J. F. Rennison PDF
Proc. Amer. Math. Soc. 17 (1966), 1375-1377
Preservation of pseudo-metrizability by quotient maps
C. J. Himmelberg PDF
Proc. Amer. Math. Soc. 17 (1966), 1378-1384
Quotient uniformities
C. J. Himmelberg PDF
Proc. Amer. Math. Soc. 17 (1966), 1385-1388
A property of nonseparated convex sets
Hubert Halkin PDF
Proc. Amer. Math. Soc. 17 (1966), 1389-1395
On the extensions of continuous functions from dense subspaces
R. Blefko and S. Mrówka PDF
Proc. Amer. Math. Soc. 17 (1966), 1396-1400
On a theorem of Klee
R. D. Anderson PDF
Proc. Amer. Math. Soc. 17 (1966), 1401-1404
A selection theorem
E. Michael PDF
Proc. Amer. Math. Soc. 17 (1966), 1404-1406
Artinian and noetherian hypercentral groups
Hermann Simon PDF
Proc. Amer. Math. Soc. 17 (1966), 1407-1409
Finite models for laws in two variables
A. K. Austin PDF
Proc. Amer. Math. Soc. 17 (1966), 1410-1412
On the permanent and maximal characteristic root of a nonnegative matrix
Richard A. Brualdi PDF
Proc. Amer. Math. Soc. 17 (1966), 1413-1416
A generalization of a commutator theorem of Mikusinski
E. C. Paige PDF
Proc. Amer. Math. Soc. 17 (1966), 1417-1423
Homology and presentations of algebras
J. Knopfmacher PDF
Proc. Amer. Math. Soc. 17 (1966), 1424-1428
A class of Banach algebras with a unique norm topology
David T. Brown PDF
Proc. Amer. Math. Soc. 17 (1966), 1429-1434
Characteristic roots of $M$-matrices
Douglas E. Crabtree PDF
Proc. Amer. Math. Soc. 17 (1966), 1435-1439
Solvable groups admitting a fixed-point-free automorphism of prime power order
Fletcher Gross PDF
Proc. Amer. Math. Soc. 17 (1966), 1440-1446
A note on finite solvable $K$-groups
Homer Bechtell PDF
Proc. Amer. Math. Soc. 17 (1966), 1447-1450
A note on $IC-p$ groups
I. M. Isaacs PDF
Proc. Amer. Math. Soc. 17 (1966), 1451-1454
A note on quasi-associative algebras
Kevin McCrimmon PDF
Proc. Amer. Math. Soc. 17 (1966), 1455-1459
A theorem on the cohomology ring of nilpotent groups
Tzee-nan Kuo PDF
Proc. Amer. Math. Soc. 17 (1966), 1460-1465
The nonvanishing of the Bernoulli polynomials in the critical strip
Robert Spira PDF
Proc. Amer. Math. Soc. 17 (1966), 1466-1467
Directed unions and chains
John R. Isbell PDF
Proc. Amer. Math. Soc. 17 (1966), 1467-1468
Sums of countable primary groups
Paul Hill PDF
Proc. Amer. Math. Soc. 17 (1966), 1469-1470
Commutative, noetherian rings over which every module has a maximal submodule
Ross M. Hamsher PDF
Proc. Amer. Math. Soc. 17 (1966), 1471-1472
Errata: “Periodic solutions of hyperbolic partial differential equations”
A. K. Aziz PDF
Proc. Amer. Math. Soc. 17 (1966), 1473
Errata:“On the asymptotic growth of solutions to a non-linear equation”
S. P. Hastings PDF
Proc. Amer. Math. Soc. 17 (1966), 1473
Errata: “An estimate for the enumerative functions of certain sets of integers”
R. L. Robinson PDF
Proc. Amer. Math. Soc. 17 (1966), 1473